# SDR XNOA01138

- Difficulty date: July 7, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Configuration
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CONFIGURATION LIGHT ON FSPI ON.  CLEANED AND INSPECTED PINS, RESECURED. OPS CHECK NORMAL IAW MM 27-84-00.
